# SDR DHL2007746530

- Difficulty date: September 3, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BEAM AFT MOUNT AREA FOR NR 4 FLAP TRACK, OUTBOARD MOUNT HOLE ELONGATED IN BEAM WITH POSSIBLE CORROSON INSIDE BORE.  ACCOMPLISHED BLEND OUT/REPAIR OF CORROSION AT LWBL 124.2 MAIN LANDING GEAR MATING SURFACE IAW BOEING TELEX 1D NR 1-520795353.
